# SDR ASOA200900972

- Difficulty date: August 28, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 27,693 hours, 24,556 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL ON APPROACH AT 30, EMERGENCY DECLARED. SUSPECT SKEW DETECTION SYSTEM.
